# SDR IPXA2015051289023

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 49,411 hours, 16,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: C1613438
- Condition: Inoperative
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT DOOR PNEU STRUT DOES NOT HOLD DOOR OPEN.  R & R LIFE RAFT DOOR STRUT REF AMM 00-2.B.  2 OPS CHECKS GOOD.
